# SDR UPS01435013

- Difficulty date: February 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ATB- UNABLE TO PRESSURIZE IN AUTO OR MANUAL MODE AFTER TAKEOFF.  A/C PRESURRIZED ON LANDIND.  *S/D*  SECURED AFT LOWER CARGO DOOR LATCH LOCK HANDLE AND VENT DOORS PERFORMED CARGO DOOR TEST, NO FAULTS NOTED.
